# SDR CA110722005

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 2,602 hours
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3043023
- Condition: Stuck
- Location: Engine
- Part time: 2,456 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE CREW NOTICED THAT THEY HAD ZERO TORQUE INDICATION AND HIGH ITT ON ENGINE NR1.  THE CREW SHUTDOWN THE NR 1 ENGINE AND LANDED WITHOUT FURTHER INCIDENT. THE ENGINEER TROUBLESHOOTING THE FAULT, NOTED THAT THE BLEED VALVE WAS STUCK IN THE CLOSED POSITION. THE BLEED VALVE WAS REPLACED AND ACFT GROUND RUNS CARRIED OUT WITH NO FURTHER FAULT.  THE ACFT RETURNED TO HOME BASE WITHOUT FURTHER INCIDENT.
